# SDR 2023F00195

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: General aviation
- Aircraft: N208EE
- Make and model: Cessna 208B
- Aircraft serial: 208B1213
- Aircraft time: 14,368 hours, 12,467 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Belt
- Part number: 464686
- Part serial: NA
- Condition: Broken
- Location: Compressor
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELL OF BURNT RUBBER FOLLOWED BY SMOKE IN THE COCKPIT DUE TO AIR CONDITIONING BELT BREAKING AND RUBBING ON COMPRESSOR PULLEY
